# SDR CA190516011

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2437 · DC Indicating System
- Part: Dcpc
- Part number: 975GC02Y06
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE TAXIING OUT FOR TAKEOFF, RED MESSAGE `ESS POWER ONLY` CAME ON FOR 5-10 SECONDS. NOTICED #2 BATTERY HAD CYCLED OFF THEN ON BY ITSELF, THEN ALL CAS MESSAGE CLEARED. MAY 15/2019: REPLACED LEFT DCPC (SN 259) FOR FLICKERING PBA & RED ESSENTIAL POWER ONLY CAS. CUSTOMER ALSO REPLACED RIGHT DCPC (PN 970GC02Y06, SN 261) DURING SAME EVENT DUE TO IT HAVING SOME HISTORY ALSO. (TC# 20190516011)
